# SDR CA140122001

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,328 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 53670001
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING ROUTINE MAINTENANCE,  THERE WAS A BLUE STAIN FOUND IN THE BELLY IN THE AREA OF THE ELECTRIC FUEL PUMP.  THE FUEL PUMP WAS REMOVED AND FOUND TO HAVE FUEL LEAKING FROM INTERNALLY.
